# SDR CALA2025020402198

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N33132
- Make and model: Boeing 757224
- Aircraft serial: 29281
- Aircraft time: 93,246 hours, 20,212 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR SLIDE TETHER PROTRUDING FROM LOWER SIDE OF PACK. PINED BOTTLE, SECURED TETHER REF AMM 25-66-01. REMOVED PIN, DOOR ARMED AND DIARMED NORMAL ADD U034572ACCOMPLISHED IDT INSPECTION OF PIN REMOVED FROM ESCAPE SLIDE. VARIFIED DOOR OPENING AND CLOSING WITH SLIDE ARMING FULLY WITH ARM LIGHT CORRECT.
